A simple proof of existence of equilibrium in a one sector growth model with bounded or unbounded returns from below
We analyze a Ramsey economy when net investment is constrained to be non negative. We prove existence of a competitive equilibrium when utility need not be bounded from below and the Inada-type conditions need not hold. The analysis is carried out by means of a direct and technically standard strategy. This direct strategy (a) allows us to obtain detailed results concerning properties of competitive equilibria, and (b) is amenable to be easily adapted for the analysis of analogousmodels often found in macroeconomics.
|Date of creation:||00 Oct 2000|
|Contact details of provider:|| Postal: Voie du Roman Pays 34, 1348 Louvain-la-Neuve (Belgium)|
Fax: +32 10474304
Web page: http://www.uclouvain.be/core
More information through EDIRC
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Amir, R., 1991.
"Sensitivity analysis of multi-sector optimal economic dynamics,"
CORE Discussion Papers
1991006, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Amir, Rabah, 1996. "Sensitivity analysis of multisector optimal economic dynamics," Journal of Mathematical Economics, Elsevier, vol. 25(1), pages 123-141.
- Amir, R., "undated". "Sensitivity analysis of multisector optimal economic dynamics," CORE Discussion Papers RP 1192, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Aliprantis, Charalambos D. & Border, Kim C. & Burkinshaw, Owen, 1997. "New Proof Of The Existence Of Equilibrium In A Single-Sector Growth Model," Macroeconomic Dynamics, Cambridge University Press, vol. 1(04), pages 669-679, December.
- Bewley, Truman F., 1972. "Existence of equilibria in economies with infinitely many commodities," Journal of Economic Theory, Elsevier, vol. 4(3), pages 514-540, June.
- Peleg, Bezalel & Yaari, Menahem E, 1970. "Markets with Countably Many Commodities," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 11(3), pages 369-377, October.
When requesting a correction, please mention this item's handle: RePEc:cor:louvco:2000050. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Alain GILLIS)
If references are entirely missing, you can add them using this form.